A proof of the conjecture on positive skewness of generalised inverse Gaussian distributions

Nguyen, Truc T., Chen, John T., Gupta, Arjun K., Dinh, Khoan T. . Biometrika 2003. 90 (1) :245-250

Locate this article in:

Bibtex

@article{CIS-183959,
  Author = {Nguyen, Truc T. and Chen, John T. and Gupta, Arjun K. and Dinh, Khoan T.},
  Title = {A proof of the conjecture on positive skewness of generalised inverse Gaussian distributions},
  Journal = {Biometrika},
  Volume = {90},
  Number = {1},
  Year = {2003},
  Pages = {245--250},
  Keywords = {Hyperbolic distribution, Generalised inverse Gaussian distribution, Modified Bessel function of the third kind, Positive skewness}
}

Similar articles